I just started the 2 AM 2 PM dosage this morning and I feel so tired and out of it. Do these feelings subside at some point?
I take my dosage at 7am and 7pm - 2 pills each. The first three weeks of the step in program I felt very, very tired and out of it. I'm adjusting better with the full dosage now and haven't had that extreme fatigue. The biggest difference for me with all symptoms has been to drink TONS of water. If nothing else the frequent trips to the bathroom will keep you awake. ;-) Good luck!!
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2014 • 4 answers
Posted 4 Jan 2015 • 4 answers
Posted 31 Jul 2015 • 1 answer
Posted 20 Sep 2015 • 2 answers
Posted 21 Oct 2015 • 2 answers